# SDR TRAX200700333

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,229 hours, 7,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 CROSSBEAM HAS CORROSION ON UPPER FLANGE. [SUP 05-02-07] REMOVED RT 280.00 CROSSBEAM IAW CRJ 700/900 SERIES SRM 51-42-06. 51-42-13, 51-42-21. LOCATED ALL HOLES IN NEW SERVICEABLE R CROSSBEAM.
